# SDR SWAA2025121243582

- Difficulty date: December 7, 2025
- Submitted: December 12, 2025
- Operation: Air carrier
- Aircraft: N8962L
- Make and model: Boeing 737-8
- Aircraft serial: 68925
- Aircraft time: 1,464 hours, 757 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERMANENT REPAIR SKIN DEFORMATION WITH EDGE CRACK AND A DENT ON UNDERLYING FRAME.   REMOVED FILLET SEAL COMMON TO DOOR SKIN AND DOOR FRAME; UPON REEVALUATION OF DAMAGE; FOUND DAMAGE TO BE LIMITED TO UNPRESSUREIZED AREA OF DOOR SKIN ONLY; NO DAMAGE NOTED TO FRAME OR UNDERLYING STRUCTURE; REMOVED EDGE DAMAGE PER SRM 52-30-01-1A-1; REAPPLIED FILLET SEAL AS REQUIRED PER SOPM 20-50-11; REALODINED; PRIMED AND TOP COAT PER AMM 51-21-00.
